Therapeutic advances in infectious disease · 2024
Ibrutinib-associated cutaneous mucormycosis due to an Apophysomyces species: report of a case and review of the literature.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Nguyen Trung Minh, Amenta Eva, Chapman Lynne, Yellapragada Sarvari, Krishnan Bhuvaneswari, Lim Jonathan, Hamill Richard J
Аннотация
The use of ibrutinib, a Bruton tyrosine kinase inhibitor, has been associated with invasive fungal infections (IFIs). We describe a case of Apophysomyces infection associated with long-term use of ibrutinib for the treatment of chronic lymphocytic leukemia as well as perform a literature review of Mucormycosis infections in patients on ibrutinib. Our review found that the onset of IFI can occur within months to years of starting tyrosine kinase inhibitors. These reports provide a more complete picture of the risk of IFI while patients are on ibrutinib. Our case also demonstrates the utility of molecular techniques in the diagnosis of IFI, as the diagnosis was made using 28S rDNA/internal transcribed spacer PCR.